# SDR IPXA2M74341

- Difficulty date: June 28, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,523 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E COMPT AT APROX STA XORS562 (XOS667) UPPER STRINGER CRACKED.  REPAIRED RT WING FIXED L/E UPPER INTERNAL STRINGER BETWEEN XOS667-671 IAW SRM 57-40-03, REPAIR 2, FIG 202.
